# SDR TSAA9752084

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, ACCOMPLISHED PERMANENT REPAIR TO .5 INCH TEAR ON OUTER SKIN APPROXIMATE 10 INCHES FROM FORWARD BOTTOM CORNER OF MAIN CARGO DOOR.  FABRICATED FILLER FROM 2024 T3 CLAD AND DOUBLER FROM .056 INCH 2024 T3 CLAD. REPAIRED PER ECO 2788.  AIRCRAFT RETURNED TO SERVICE.  (M)
